# SDR UIEA2022100801100

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 61,285 hours, 27,669 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 1759
- Condition: Unbalanced
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL IMBAL (QRH 12-15). LH ENGINE SHUTDOWN (QRH R 6). SINGLE ENGINE EMERGENCY LANDING(PERFORMED INITIAL VISUAL INSPECTION FOR LEAKS IN THE SYSTEM, OPERATED BOTH ENGINES & INSPECTED FUEL LINES & NOZZLE FOR EVIDENCE OF LEAKS. PERFORMED FQIS BITE, FOUND FAULTS 28-41310, 28-41110, 28-41210, 28-41002. LP 1569806 M4: PERFORMED NORMAL START ENGINE PROCEDURE IAW AMM 71-00-00-800-808-F00. OBSERVED FUEL CONSUMPTION AND LIMITS FOR SIGNS OF ENGINE FUEL USAGE AND LEAKS. OPS LIMITS ARE GOOD IAW AMM 71-00-00-800-808-F00, 28-41-81-000-801 & 28-41-81-400-801. LP 1569806 M6: R/R FUEL QTY PROCESSOR IAW AMM 28-41-81-400-801. OPS CHECK GOOD, NO FAULT HISTORY, GROUND TEST PASSED. LP 1569807 M7: DUE TO LH ENG SHUT DOWN IN FLIGHT, PERFORMED IN FLIGHT INSPECTION IAW AMM 05-51-200-801. PERFORMED DRY AND WET MOTOR OF ENG, NO DEFECTS NOTED IAW AMM 71-00-00-00-700-821. LP 156907 M8: PERFORMED FUEL IND EXCEDANCE INSP IAW AMM 05-51-48-211-801, VERIFIED FUEL QTY W/ MEASURE STICKS IAW AMM 12-11-00-650-803. FUEL BALANCE IN LIMITS, NO DEFECTS NOTED. )
